# SDR C2XA02BT072

- Difficulty date: November 11, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 2,365 hours, 1,848 cycles
- Engine: Allsn AE3007A
- Engine time: 3,857 hours, 2,625 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Part time: 3,857 hours, 2,625 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

YUL/BTV---CO3213, ENROUTE CLIMB FROM YUL CREW REPORTED, LAV SMOKE WARNING THROUGH 12000 FEET, DECLARED EMERGENCY AND DIVERTED TO BTV, LAV SMOKE QRH COMPLETED. AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE IAW TASK CARD 6271001 REFERENCE M-602 538434 OPS. AND LEAK CHECKS GOOD. NO LAV SMOKE OR WARNINGS NOTED. AIRCRAFT RETURNED TO SERVICE.
